Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 23, NWS Gaylord, MI

June 27, 2005Antrim County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 27, 2005, 3:44 PM EDT for Antrim County, Michigan. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2005, 3:44 PM EDT (19:44 UTC)
Expired
Jun 27, 2005, 4:14 PM EDT
In force
30 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Antrim County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2005-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2005-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 271944
SVRAPX
MIC009-272030-
/O.NEW.KAPX.SV.W.0023.050627T1944Z-050627T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EDT MON JUN 27 2005

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANTRIM COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 430 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR ALBA...OR ABOUT 6 MILES NORTHEAST OF
  MANCELONA...MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL ANTRIM COUNTY AROUND 400 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4490 8487 4493 8495 4493 8500 4494 8502
      4494 8508 4495 8510 4512 8506 4512 8487
      4493 8486

$$

JPB
2 follow-up statements
000 
WWUS34 KAPX 271954
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EDT MON JUN 27 2005

MIC009-272030-
/O.CON.KAPX.SV.W.0023.000000T0000Z-050627T2030Z/
ANTRIM MI-
355 PM EDT MON JUN 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR
ANTRIM COUNTY...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ALBA...OR ABOUT 10 MILES NORTHEAST OF
MANCELONA...MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL ANTRIM COUNTY AROUND 410 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4490 8487 4493 8495 4493 8500 4494 8502
      4494 8508 4495 8510 4512 8506 4512 8487
      4493 8486

$$
000 
WWUS34 KAPX 272014
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
414 PM EDT MON JUN 27 2005

MIC009-272024-
/O.CAN.KAPX.SV.W.0023.000000T0000Z-050627T2030Z/
ANTRIM MI-
414 PM EDT MON JUN 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR ANTRIM COUNTY IS CANCELLED...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 4490 8487 4493 8495 4493 8500 4494 8502
      4494 8508 4495 8510 4512 8506 4512 8487
      4493 8486

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:55 AM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 27, 10:55 AM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1055 AM EDT MON JUN 27 2005

.UPDATE...HEAT...HUMIDITY...AND THUNDERSTORM POTENTIAL REMAIN
PRIMARY FORECAST CONCERNS FOR THE AFTERNOON.

UNDER MAINLY SUNNY AND HAZY SKIES...TEMPERATURES ACROSS NRN LOWER HAVE
ALREADY SOARED INTO THE MID 80S MANY LOCALES. SCATTERED SHOWERS IN
ERN UPPER -- RESULTING FROM STRONGER 8H FLOW AND THETE-E ADVECTION
-- CONTINUE TO DRIFT NE AND SHOULD BE OUT OF THE REGION BY EARLY
AFTERNOON.

WITH AT LEAST PARTIAL SUNSHINE AREA-WIDE THIS AFTERNOON...AND 8H
TEMPERATURES APPROACHING +20C...HIGHS FROM AROUND 90 (ERN UPPER) TO
THE MID 90S (NRN LOWER) STILL APPEAR ON TARGET. 12Z 8H DEW POINTS AT
APX (+11C)...GRB (+14C)...AND DTX (+12) SHOULD SUPPORT SURFACE DEW
POINTS AT LEAST IN THE MID 60S IN MOST AREAS DURING PEAK VERTICAL
MIXING. EXPECT RESULTING HEAT INDICES TO REACH MIDDLE AND UPPER 90S.

A MODIFIED SOUNDING OVER NRN LOWER THIS AFTERNOON (ASSUMING 92/64)
YIELDS 2300 J/KG CAPE. GRB/APX 12Z SOUNDINGS ALSO REVEAL NO MID
LEVEL CAP TO OVERCOME -- AND WITH 950 MB WIND FIELDS SUFFICIENTLY
LIGHT TO PROMOTE LAKE BREEZES...FEEL LAKE BREEZES WILL PROVIDE
NECESSARY FOCUS/TRIGGER FOR SCATTERED STORM DEVELOPMENT. PER ETA12
OUTPUT...BEST LOW LEVEL CONVERGENCE IS FORECAST TO BE OVER THE TIP
OF THE MITT...WHERE LAKE MI AND LAKE HURON DENSITY CURRENTS
CONVERGE. WILL HIT THIS AREA HARDEST -- THOUGH STILL WITH ONLY
LIMITED POPS. WILL ALSO EXPAND SMALL CHANCE FOR CONVECTION INTO ERN
UPPER...CONSIDERING PROSPECTS FOR NRN LOWER CONVECTION DRIFTING NWD
ACROSS THE STRAITS.

WILL BE HARD TO STRICTLY RULE OUT SEVERE STORMS. HOWEVER...WITH
FREEZING LEVELS 13.5 TO 14.0 KFT...AN APPARENT LACK OF DRY MID LEVEL
AIR (5H/7H DEW POINT DEPRESSIONS 3-8C)...AND 7H-5H WINDS 20 KTS OR
LESS...SEVERE STORMS SHOULD BE EXCEPTION RATHER THAN THE RULE.
HOWEVER...WITH K-INDICES NEAR 40...HIGH FREEZING LEVELS...AND
QUASI-UNIDIRECTIONAL FLOW WITHIN H8-3H LAYER...SLOW MOVING STORMS
WITH LOCALLY TORRENTIAL DOWNPOURS WILL BE POSSIBLE.

SMITH

&&

.PREV DISCUSSION...ISSUED 341 AM EDT MON JUN 27

LOTS TO DEAL WITH TODAY. SURFACE RIDGING IS SLOWLY LOSING IT/S GRIP
OVER THE CENTRAL LAKES...AS HIGH PRESSURE MOVES FROM THE LOWER ST
LAWRENCE VALLEY OUT OVER THE ATLANTIC. THIS WILL ALLOW A WARM FRONT
(NOW JUST NORTH OF BIG RAPIDS/FLINT) TO SLIP NORTHWARD INTO NORTHERN
LOWER MI TODAY. TEMPS/HEAT INDEX ISSUES TODAY ARE THE INITIAL
CONCERN. POTENTIAL FOR DEEP CONVECTION THRU THE FORECAST IS CONCERN
NUMBER TWO.

MODELS...THOUGH ALL SUFFER FROM CONVECTIVE ISSUES...GFS AS USUAL IS
FARING WORSE THAN THE OTHERS. NAM LEADS A SIZABLE GROUP OF MODELS
(INCLUDING CANADIAN/UKMET) FAVORING A SLOWER SOLUTION THAN THE GFS.
BELIEVE NAM IS ON THE RIGHT TRACK.

TODAY...850MB TEMPS RISE TO AROUND +20C AS 1000-850MB SOUTHERLY FLOW
INCREASES TO 15-25KT (STRONGEST IN EASTERN UPPER MI). HIGH ALTOCU
DECK SLOWLY MAKING INROADS INTO EASTERN UPPER/NW LOWER MI WILL
INHIBIT HEATING THIS MORNING...ESPECIALLY EARLY AND IN THE NORTH AND
NE. HOWEVER...THIS WILL BE ADVECTED OFF THE NE AS SW MID LEVEL FLOW
STRENGTHENS...AND MODELS SHOW DEW POINT DEPRESSIONS FROM 700MB ON UP
RISING ABOVE 10C BY MIDDAY. THUS PEAK HEATING HOURS WILL BE LARGELY
UNOBSTRUCTED BY SYNOPTIC CLOUD COVER. THIS SHOULD LEAD TO MOST OF
THE FORECAST AREA REACHING THE 90S TODAY (SHORELINE AREAS OF EASTERN
UPPER BEING THE MAIN EXCEPTION). NICE TO SEE FWC MOS MAX TEMP
GUIDANCE AT TVC CHIME IN WITH A CRISPY 100F. THIS IS ALMOST
CERTAINLY OVERDONE (FWC HAS A CLEAR WARM BIAS IN THE SUMMER AT TVC).
BUT WILL BUMP UP MAX TEMPS BY A COUPLE OF DEGREES MOST PLACES.
RECORD HIGHS...
ALPENA            96 (1991)
HOUGHTON LAKE    100 (1933)
SAULT STE MARIE   93 (1901)
TRAVERSE CITY    102 (1901)
GAYLORD           94 (1991)
GLR IS MOST CLEARLY IN DANGER...WITH APN A LESSER POSSIBILITY. HEAT
INDICES GET RIGHT UP TO THE THRESHOLD (100F) IN PARTS OF NW LOWER
MI...BUT DO NOT REACH IT. NO HEADLINE...BUT WILL MENTION HOT WX/HEAT
INDICES IN HWO.

PRECIP...ONGOING ACTIVITY OVER LAKE MI WILL GRAZE BY PARTS OF NW
LOWER AND EASTERN UPPER MI THIS MORNING...FED BY 25-35KT 850MB SW
WINDS JUST TO OUR WEST. THIS PRECIP WILL SLIDE OFF THE NE AND WEAKEN
AS LOW LEVEL JET FADES A BIT (TO 20KT OR LESS) AND MID LEVEL DRY AIR
POURS IN. FOR THE AFTERNOON...HARD TO HAVE MUCH CONFIDENCE AT THIS
POINT. SOME PLACES UPSTREAM YESTERDAY (SOUTHERN LAKES/NORTHERN OHIO
VALLEY) MIXED DRIER DOWN (DEW POINTS DROPPED INTO THE 50S) AND
OTHERS DIDN/T (DEWS 65-70). NOT MUCH RHYME OR REASON TO THIS PATTERN
AS BEST I CAN TELL. USUALLY...HOW THIS WORKS FOR US IS THAT PLACES
WITHIN 20-30SM OF THE COASTS STAY MOIST...WHEREAS INLAND LOCALES
MIX OUT. IN ADDITION...LOCAL FORCING MECHANISMS (LAKE BREEZES) MIGHT
BE ABLE TO DEVELOP IN THE MORNING AROUND NORTHERN LOWER (950MB WINDS
AROUND 10KT...MUCH STRONGER IN EASTERN UPPER). DON/T SEE THE
BOUNDARIES TO SUPPORT PM CONVECTION IN EASTERN UPPER. WILL KEEP
CHANCE GOING IN NORTHERN LOWER...BUT WILL ONLY GO SLIGHT CHANCE IN
THE INTERIOR. CONCEIVABLE THAT SBCAPES COULD PUSH 3K J/KG...WHICH
MIGHT PRODUCE AN ISOLATED SVR (ESPECIALLY WITH MID LEVEL DRY AIR IN
PLACE)...BUT 0-6KM BULK SHEAR LESS THAN 20KT DOES NOT SUPPORT WELL
ORGANIZED ACTIVITY.

TONIGHT...EVENING POPS WILL REFLECT AFTERNOON POPS FOR LINGERING
DIURNAL ACTIVITY. MCS DEVELOPMENT IS MOST LIKELY IN MN/IOWA/SD
BORDER REGION...AS INCREASING LOW LEVEL JET ENCOUNTERS SLOWLY
ADVANCING COLD FRONT. THIS MCS WILL MAKE EASTWARD PROGRESS INTO
WI/WESTERN UPPER MI OVERNIGHT...BUT TOUGH TO SEE IT MAKING IT ALL
THE WAY HERE BY DAYBREAK GIVEN 0-6KM WINDS ARE ONLY 20-25KT. SO
DON/T EXPECT ANYTHING ESPECIALLY ORGANIZED. HOWEVER...DEEP MOISTURE
IS INCREASING (PWATS 1.5 TO 1.7) IN A CONDITIONALLY UNSTABLE
AIRMASS. A SMALL CHANCE OF SHOWERS/STORMS APPEARS MORE THAN
JUSTIFIED THRU THE NIGHT. IT WILL OF COURSE BE MUGGY AND WARM AHEAD
OF THE COLD FRONT...MIN TEMPS MAINLY IN THE UPPER 60S TO NEAR 70.

TUESDAY/TUESDAY NIGHT...COLD FRONT WILL CREEP INTO EASTERN UPPER MI
ON TUESDAY...AND WILL MAKE LIMITED INROADS INTO NORTHERN LOWER MI
TUESDAY NIGHT. NAM PROGS A WAVE ON THE FRONT RIGHT ON TOP OF
NORTHERN LOWER TUESDAY NIGHT...AS A SHORTWAVE MOVES (SLOWLY) INTO
THE WESTERN LAKES. DIURNAL HEATING ON TUESDAY WILL LIKELY BE
HINDERED A BIT BY MCS DEBRIS (WHICH MIGHT INCLUDE A STRAY
SHOWER/T-STORM...ESPECIALLY IN THE WEST). SO SHOULD NOT BE QUITE AS
HOT AS TODAY...BUT WILL STAY ON THE HIGH SIDE OF GUIDANCE AND ALLOW
TEMPS TO PUSH CLOSE TO 90 IN MUCH OF NORTHERN LOWER. LAKE BREEZES
(950MB WINDS 10-15KT) AND OLD OUTFLOW BOUNDARIES SHOULD BE
SUFFICIENT FOR DIURNAL CONVECTION TUESDAY AFTERNOON...WITH SBCAPES
REBOUNDING TOWARD 2K J/KG. AGAIN AN ISOLATED SVR IS NOT IMPOSSIBLE
(PER SPC DAY 2 OUTLOOK)...BUT AGAIN 0-6KM BULK SHEAR LESS THAN 20KT
WILL KEEP THINGS DISORGANIZED. LIKELY POPS ARE PROBABLY GOING TO BE
NEEDED AT SOME POINT IN THE TUE/TUE NIGHT PERIOD...ESPECIALLY IN THE
CENTRAL AND NORTHERN ZONES. STILL TOO SOON TO GET REAL SPECIFIC WITH
THE TIMING THOUGH...GIVEN WIDE RANGE OF MODEL SOLUTIONS AND INHERENT
UNCERTAINTIES WHEN DEALING WITH CONVECTION.

ZOLTOWSKI

WEDNESDAY AND THE REMAINDER OF THE EXTENDED...FEW CHANGES MADE TO
THESE PERIODS AS MODELS CONTINUE TO STRUGGLE WITH THE FRONTAL
BOUNDARY ACROSS THE AREA. HAVE TWEAKED CLOUDS AND TEMPERATURES FOR A
FEW PERIODS TO ALIGN BETTER WITH SURROUNDING OFFICES...HOWEVER
REASONING REMAINS THE SAME AS PREVIOUS DISCUSSIONS FOR WEATHER AND
POPS. UNCERTAINTY STILL ABOUNDS FOR THE WEDNESDAY NIGHT THROUGH
THURSDAY TIMEFRAME AS THE NEXT LOW PRESSURE MOVES INTO THE REGION.
MODELS CONTINUE TO MERGE TOWARD A CONSENSUS BUT ATTM HAVE WIDELY
VARIED SOLUTIONS. NAM SEEMS TO BE THE ODD MODEL OUT WITH THE GFS AND
ECMWF HAVING MUCH DEEPER AND FASTER SOLUTIONS. BELIEVE THE ECMWF TO
BE BEST WITH INTENSITY...BUT TOO FAST WITH MOVEMENT. EITHER WAY WITH
FROPA ON THURSDAY THINGS COULD GET INTERESTING AS POTENTIAL FOR
THUNDERSTORMS ABOUNDS (SPC DAY THREE OUTLOOK HAS THE CWA IN A SLIGHT
RISK AREA). BEHIND THE FRONT THINGS WILL COOL OFF WITH WRAP AROUND
MOISTURE KEEPING THINGS PARTLY TO MOSTLY CLOUDY FOR THE WEEKEND WITH
TEMPERATURES RISING BACK TOWARD 80 DEGREES ON SUNDAY.

MJP

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 27, 11:55 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1155 AM EDT MON JUN 27 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-281000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
1155 AM EDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDICES WILL RANGE FROM 95 TO 100 ACROSS NORTHERN LOWER
MICHIGAN THIS AFTERNOON.

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN MICHIGAN THIS AFTERNOON AND
EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 3 PM AND
9 PM...WITH WIND GUSTS TO 60 MPH THE MAIN THREAT. A FEW OF THESE
STORMS MAY ALSO PRODUCE TORRENTIAL DOWNPOURS.

THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS EASTERN UPPER AND NORTHERN
LOWER MICHIGAN AFTER MIDNIGHT. THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS REMAIN IN THE FORECAST FOR TUESDAY THROUGH THURSDAY
EVENING. ISOLATED SEVERE THUNDERSTORMS ARE ONCE AGAIN POSSIBLE
TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS THE MAIN HAZARD.
THERE IS A BETTER CHANCE OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

SMITH/JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:48 PM EDTSevere Thunderstorm WarningAPXAlpena, Presque Isle51 min
Jun 27, 3:49 PM EDTSpecial Marine WarningAPX86 min
Jun 27, 3:53 PM EDTSevere Thunderstorm WarningAPXCheboygan33 min
Jun 27, 4:07 PM EDTSevere Thunderstorm WarningAPXCharlevoix38 min
Jun 27, 4:38 PM EDTSevere Thunderstorm WarningAPXEmmet56 min
Jun 27, 5:04 PM EDTSevere Thunderstorm WarningAPXAntrim42 min
Jun 27, 5:15 PM EDTSpecial Marine WarningAPX90 min
Jun 27, 6:05 PM EDTSevere Thunderstorm WarningAPXCheboygan35 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningAPXAntrim, Kalkaska35 min
Jun 27, 7:53 PM EDTSpecial Marine WarningAPX67 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.